# SDR TWAA0012801

- Difficulty date: August 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 71,836 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON THE LEFT SIDE OF THE CABIN FLASHED WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  REPLACED THE POWER SUPPLY.  CHECK-C 7-27-00 LAX.
